MathSciNet Relay Station
MathSciNet bibliographic data
MR2373690 (2009b:37005) 37A05 (28D05 37A50 60F20)
Galatolo, Stefano; Kim, Dong Han The dynamical Borel-Cantelli lemma and the waiting time problems. Indag. Math. (N.S.) 18 (2007), no. 3, 421–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement